jump to last post 1-5 of 5 discussions (5 posts)

my boyfriend quit smoking cannibis 5wks ago he,s bin really strong but he cant s

  1. profile image43
    ginileesposted 8 years ago

    my boyfriend quit smoking cannibis 5wks ago he,s bin really strong but he cant sleep goes to bed...

    tired  reads a book and then he,s restless and has to get up and then gets annoyed with himself eventually he will go to bed in the spare room so he dorsnt wake me how long will this last and is there anything i can do to make it easier im seriously trying but it is affecting or relationship

  2. elbalazo profile image54
    elbalazoposted 8 years ago

    These are common symptoms of THC withdrawal after someone has been seriously habituated. He might try melatonin for sleep and regular physical exercise is a major factor in recovery.
    Also, keep in mind that recovery from issues with a neurological component take time. You wouldn't expect someone who got knee-replacement surgery to walk perfectly after 2 months.
    The same goes for the brain, which is many times more complex. It is not uncommon for full recovery from withdrawal symptoms to take up to a year.
    The important part is for him be disciplined and take care of his body and mind in the interim.
    There is an excellent hub that may help your boyfriend:

    http://hubpages.com/hub/Marijuana-withd … --headache

    Cheers.

  3. profile image0
    sneakorocksolidposted 8 years ago

    He should consider going for a walk and exerciseing. He'll be fine but you could distract him a little with some personal attention.

  4. ddsurfsca profile image76
    ddsurfscaposted 8 years ago

    You might buy some over the counter Benadril, it's an antihistamine for allergies but it makes you very sleepy.  Try it like every other night for a week and see if it helps.  Maybe longer, you cannot become additcted to it and it really does the trick, and if one capsul doesnt do it two is ok to take.  It took me about a month to get my sleep pattern back, and just use the Benadril if you really have to, if you use it too much it wont work that good

  5. profile image43
    krismbravoposted 8 years ago

    His melatonin levels are off. This is something our bodies naturally produce to help us sleep. In order to regulate this in his body, I suggest that he take an all natural supplement that can be found at a whole foods market or even online. He might have to test out the strength...they range from .2mg-20mg. Please research it and talk to a doctor about what is best for him.

    With long term drug use, there are studies that state that the cannibis can actually be stored in fat cells. It may take months for this to be released from his body. He is essentially detoxing. A way to assist him would be to consume lots of water, exercise, and hot baths in epsom salt or a hot sauna.

 
working